Notesapppoet

112d

I was given a 40 MG Vyvanse to try -- I'm not going on the medication, I've just been very interested in this specific adhd medication due to hearing so many good things and I'm trying one from a friend. I'm wondering how it affects everyone so that I can plan my day most efficiently? I read from some people that it lasts all day and should be taken earlier in the day to prevent insomnia, wondering about the breakdown of how that time on medication feels/if people have experienced dips or mood shifts earlier in the day disclaimer: I have adhd but have not been able to receive a diagnosis, and even if I did, my insurance doesn't cover any of it 🙃

Alike health

It is not advisable to take medication that has not been prescribed to you by a healthcare professional. People's experiences with Vyvanse can vary, and it is important to consult a doctor for proper diagnosis and prescription. Taking someone else's medication can be dangerous and may lead to unintended side effects or interactions with other medications you may be taking.

advertisement

Top reply
    • Ade1701

      112d

      I would strongly advise against self medicating or ‘trying’ someone else’s medication. I’ve taken Veyvanse under supervision and had to stop because it caused such high blood pressure I could have had a stroke or heart attack at any time. 40mg is also too high for a starting dose. Besides anything else, taking a single dose in isolation will give no real indication of how you would cope on the medication. You’ll likely feel pretty euphoric during the day you have it but then may well experience a major come-down later on. (You won’t have a clue how long it will last in your specific system because that’s determined largely by individual genetics.) I suffered major (suicidal) comedown at the end of the day, although I was able to take it again quite effectively in combination with Wellbutrin / Bupropion, but still had to stop due to the cardiac risk. Medications affect different individuals in wildly different ways, which is why it’s essential to take them under close supervision. Apart from anything else you have to go through a period of titration to establish the appropriate dosage for your body, which may take a number of months or longer to get right. Just taking the old bill here, and there is exactly how people become dependent and suffer increasingly wild mood swings..

    • Notesapppoet

      112d

      EDIT:I am also aware that this can interact with other meds -- I don't take other meds and I've been reading about this medication for years, it's just not accessible for me to get prescribed!

    • Ade1701

      112d

      I would strongly advise against self medicating or ‘trying’ someone else’s medication. I’ve taken Veyvanse under supervision and had to stop because it caused such high blood pressure I could have had a stroke or heart attack at any time. 40mg is also too high for a starting dose. Besides anything else, taking a single dose in isolation will give no real indication of how you would cope on the medication. You’ll likely feel pretty euphoric during the day you have it but then may well experience a major come-down later on. (You won’t have a clue how long it will last in your specific system because that’s determined largely by individual genetics.) I suffered major (suicidal) comedown at the end of the day, although I was able to take it again quite effectively in combination with Wellbutrin / Bupropion, but still had to stop due to the cardiac risk. Medications affect different individuals in wildly different ways, which is why it’s essential to take them under close supervision. Apart from anything else you have to go through a period of titration to establish the appropriate dosage for your body, which may take a number of months or longer to get right. Just taking the old bill here, and there is exactly how people become dependent and suffer increasingly wild mood swings..

    • Igglepiggle

      112d

      When I went on vyvanse I got severe anxiety started having bad panic attacks where I’d throw up and got very on edge and irritable felt like everyone was trying to upset me all the time so it didn’t work for me medications are very specific to the individual I’m on xenidate now but I don’t feel it helps me but I have other problems to sort out before I mess with my adhd meds

    • katitomato

      112d

      For me vyvance made me way more nauseous than adderall does. But I had way more focus, although that could be cause they changed the formula since I took vyvance. But amphetamines are the most helpful for my adhd in general - I’ve taken everything else my insurance would cover in the past so I’ve got a lot to compare it to.

    • Icefox

      112d

      Come down was baddd not worth the up when the down makes you nearly unfunctional

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion